Pain Home > Norco Overdose Symptoms
It is possible to take too much Norco® (hydrocodone/APAP). Although the specific symptoms of a Norco overdose will vary, some of the effects may include:
- Cold, clammy skin
- Difficulty breathing
- Extreme drowsiness, leading to a coma
- Cardiac arrest
- Loss of life.
There is a medication that can be given for the treatment of the acetaminophen overdose, which can help prevent liver damage. Another antidote (naloxone or Narcan®) may be administered to counteract overdose effects of the hydrocodone component of Norco.
Seek immediate medical attention if you believe you have taken too much Norco. Early treatment after a Norco overdose is essential. If the overdose was recent, a healthcare provider may induce vomiting, "pump the stomach," or administer activated charcoal to prevent the body from absorbing Norco.
(Click Norco Overdose for more information on possible symptoms that may occur if you take too much of this pain medication. This article also provides more detail on the treatment options that are available.)